# SDR DHL2004801546

- Difficulty date: September 9, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER LWR ANGLE CRACKED 1.500, ZR 47.000 (RT) REAR SPAR PLANE. PERFORMED MAJOR REPAIR IAW SRM 53-2-5 FIG 16A SHEET 1-2 PAGES 44 ABCD. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. TRIMMED OUT DAMAGED AREA IAW SRM 53-2-5 FIG 16A SHEET 1-2. FABRICATED SHIM (AL2024-T3 0.125) FILLER (AL7075-T6 0.160) ANGLE (STEEL 17.7PH 0.079) IAW SRM 53-2-5 PAGES 44 ABCD FIG 16A (SHEET 1-2). PERFORMED HEAT TREATMENT TO STEEL ANGLE IAW SRM 51-1-6. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED AREA, SHIM AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED SHIM, FILLER AND ANGLE IAW SRM 53-2-5 FIG 16A (SHEET 1-2) PAGE 44 ABCD.
